Jump to content
Angziuhtee

Need advice - do i stop now before too late?

Recommended Posts

first off I want to say I have been depressed and having anxiety issues bad for about a year now, but pretty much all my life. I am on wellbutrin xl 300mgs, buspirone 10 mgs, and now taking cymbalta 30 mgs

 

I will mention that I was on lexapro, horrible cause it made it where i could not orgasm... AT ALL.. and I was on it for maybe 5 months.. came off it.. tried prozac.. same thing...  come off of it.. i can orgasm again.. but my depression is still bad.. so i thought cymbalta was different and not an ssri or whatever but its an ssnrii? or whatever, not important, the important thing is i have been on it for 1 wk and within 2 days of taking it i could not have an orgasm.. im 40 years old... i dont understand if someone is depressed and anxious why give them something that makes them not be able to have an orgasm? and the fact I told my dr this and now im on pretty much the same kind of meds that kept me from it in the first place.

I think its messing with my prostate cause I can barely pee as well.. i can have to pee sooooo bad but it takes me 45 seconds to start, and when i do i have no control of how hard i pee.. why would these meds mess with my prostate? and if thats the case should i stop taking it? i have heard the nightmares about how bad it is to come off cymbalta and being on it only for a week will it be that bad? i guess im just lookiing for advice.. im stopping them tomorrow

 

also will mention that my thyroid is low so im taking levothyroxine as well. and vitamin D cause it was low.. been on those for months now.. 

Share this post


Link to post
Share on other sites

Hi and welcome to the Forums, Angzuihtee.

   I am so sorry you are suffering from depression and from the other problems you mentioned.  It is awful what you are going through.  I'm not sure I can offer you advice though.  I am 64 years old and am on so many medications that is difficult to know how they are all affecting me, positively and negatively.  So I hope you will get many responses to your post, many good and helpful responses!!!  - epictetus

Share this post


Link to post
Share on other sites

im honestly thinking about quitting all the anti depressants at once, the cymbalta im not taking anymore.. stopped today.. it literally feels like the prozac and lexapro did me.. its almost as if they mess with my prostate.. dont know if that is normal? i ran out of my wellbutrin and im thinking about not refilling it.. today all i took was the buspirone.. they dont do anything to help me so i might as well stop taking them. 

Share this post


Link to post
Share on other sites

Just be self aware. Coming off any of these meds has its own risks. If you must, have a friend be with you as a minimum. See a doctor or therapist. Im currently reducing my dosage and  the effects were more than serious. A few weeks later and after a visit to the ER, and many more meds I am now stable again, not good, but at least drinking water and eating. I nearly screwed up my liver doing all this.

point, be careful, I understand your wish to get off meds, but dont mess yourself up doing it unaided....

Share this post


Link to post
Share on other sites
2 hours ago, Extremebeginner said:

Just be self aware. Coming off any of these meds has its own risks. If you must, have a friend be with you as a minimum. See a doctor or therapist. Im currently reducing my dosage and  the effects were more than serious. A few weeks later and after a visit to the ER, and many more meds I am now stable again, not good, but at least drinking water and eating. I nearly screwed up my liver doing all this.

point, be careful, I understand your wish to get off meds, but dont mess yourself up doing it unaided....

thanx, totally understand and i hope your okay now.. its not really me wanting to be off any and all meds its just wanting to find meds that work. The wellbutrin and buspirone i cant tell have done anything at all.. and honestly those two alone are both anti depressants and from what im reading u should not take more than 2 of those to begin with, and both of those drugs have warnings on drugs.com interactions list for increasing risk of stroke.. I called and refilled my wellbutrin and will come down slowly not just all at once.. i see a therapist on the 16th so hopefully we can work something out.. cause what im on now is not working.. 

the cymbalta i have been on for a week so hopefully that wont be long enough to get the horrible withdrawls that come from that medicine.. i would have never taken it if my dr warned me about that.. i have seen tons of videos of people talking about how bad it is coming off that drug. For some reason the SSRIs just dont work for me.. 

ya know.. when i started taking anti depressants was at the same time i had blood work done and found out about my thyroid and my vitamin d levels being extremely low.. which both i have now found out being low can cause anxiety and depression symptoms.. so its possible that now that im taking meds for my thyroid and daily vit D I dont even need these anti depressants.. really dont know

not being able to have an orgasm tho... cant mess with that LOL 

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • ADVERTISEMENT

  • Donate to DepressionForums

×